# SDR GAIA99224

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 2810 · Fuel Storage
- Part: Vent Lines
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 'ZERO B, TRANSITION' CHECK AT AVBORNE HEAVY MAINTENANCE FACILITY, PRIOR TO THIS AIRCRAFT BEING ON THE KHA CERTIFICATE.  FUEL VENT TUBING WAS FOUND TO BE CHAFING AT THE FOLLOWING WING STATIONS, LWS 656.5, LWS 546.5, LWS 519.0, RWS 601.5 AND RWS 546.5.  REPAIRED ALL ABOVE NOTED FUEL VENT LINES IAW AVITAS ENGINEERING REPAIR ORDER.  WORK ORDER NR 99AVHM.063RO-1.  (M)
